# SDR DALA2023012800724

- Difficulty date: January 27, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 500d S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3958, BENT STRINGER 24L FR STA. 500K TIE CLIP AT FWD CARGO COMPARTMENT, CORRECTIVE ACTION: REPLACED TIE CLIP LOC AT FWD CARGO COMPARTMENT STRINGER 24L FR STA. 500K AS PER B737-900ER SRM 51-10-02-0G AND DWG 143A1261, SHEET 1, REV: - RII NSPECTION COMPLETE. LP 2602612
